# SDR YENA2022110101068

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON TRANSVERSAL BEAM BTW FR 84 AND Y=+300/1200; REF TOMX WO 2047 NR 00233.  REMOVED AND REPLACED TRANSVERSAL BEAM REF SRM  51-41-01, 51-42-01, AND 51-43-01.
